liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
THE QUASISUPERMINIMIZING CONSTANT FOR THE MINIMUM OF TWO QUASISUPERMINIMIZERS IN R-n
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9677-8321
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-1238-6751
Makerere Univ, Uganda.
2020 (English)In: Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, E-ISSN 1798-2383, Vol. 45, p. 215-225Article in journal (Refereed) Published
Abstract [en]

It was shown in Bjorn-Bjorn-Korte [5] that u := min{u(1), u(2)} is a (Q) over bar -quasisuper-minimizer if u(1) and u(2) are Q-quasisuperminimizers and (Q) over bar = 2Q(2)/(Q+1). Moreover, one-dimensional examples therein show that (Q) over bar is close to optimal. In this paper we give similar examples in higher dimensions. The case when u(1) and u(2) have different quasisuperminimizing constants is considered as well.

Place, publisher, year, edition, pages
SUOMALAINEN TIEDEAKATEMIA , 2020. Vol. 45, p. 215-225
Keywords [en]
Nonlinear potential theory; quasiminimizer; quasisuperminimizer
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-163467DOI: 10.5186/aasfm.2020.4508ISI: 000507460600009OAI: oai:DiVA.org:liu-163467DiVA, id: diva2:1393680
Note

Funding Agencies|Swedish Research CouncilSwedish Research Council [2016-03424, 621-2014-3974]; SIDA (Swedish International Development Cooperation Agency) project "Capacity building in Mathematics and its applications" under the SIDA bilateral programme [3162014]; Makerere University

Available from: 2020-02-17 Created: 2020-02-17 Last updated: 2020-02-17

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, AndersBjörn, Jana
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Annales Academiae Scientiarum Fennicae Mathematica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 3 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf